# SDR CALA0001164

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR OUTER LOWER AFT DOUBLER CHAFED.  THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-30-2.
